# SDR HALA2019062000308

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 37,963 hours, 5,997 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Thermocouple
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON #2 ENG FOUND WIRE 3A012W(G)20 FOR TGT THERMOCOUPLE DAMAGED. // REMOVED AND REPLACED #2 ENG 3A012W(G)20 WIRE PER AMM 7071-24. OPS CK PENDING OPS CK OK PER AMM 77-21-00 A/C OK FOR SVC.
